# SDR QR9R2023103100001

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723449719
- Aircraft time: 3,624 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Pickup
- Part number: 430106202
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRIPLE TACH/ROTOR RPM FAILURE DURING FLIGHT. DURING ROTOR SPEED FAILURE TROUBLESHOOTING, FOUND NR SENSOR BAD DURING FUNCTION TEST OF THE ROTOR SPEED MONITORING SYS AMM 62-41-00, 5-1. REMOVED AND REPLACED SPEED PICK-UP; LIMITED TEST FLIGHT SUCCESSFULLY COMPLETED.
